# SDR AALA200802630

- Difficulty date: October 1, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LONGERON 2 LEFT AT STATION 160.  CRACK LENGTH WAS 1 INCH.  REPLACED LONGERON SECTION BETWEEN STATIONS 148 AND 170 IN ACCORDANCE WITH SRM 53-02-00.
